# SDR C2XA07CL019

- Difficulty date: February 2, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 18,956 hours, 17,308 cycles
- Engine: Allsn AE3007A
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 14533417405
- Condition: Faulty
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 3107 THE CREW REPORTED THEY WERE UNABLE TO CLOSE GALLEY DOOR.  MAINTENANCE INSPECTED AND REPLACED THE SERVICE DOOR LOCKBOX CABLE AND BUSHINGS. THE DOOR WAS RE-RIGGED AND OPERATIONAL CHECKS WERE GOOD.
